# SDR V0XD2017062804

- Difficulty date: June 21, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 29,463 hours, 21,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tripler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLER REPAIR AT FS 977 AND STR 27 HAS GOUGES. CORRECTIVE ACTION: REMOVED AND REPLACED TOP DOUBLER (TRIPLER) AT FS 977 AND STR 27 IAW REO 670-53-00-290, REV D, DATED 2015-09-10.
